# SDR FDEA201004061086

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6100ALP
- Condition: Corroded
- Location: Zone 100
- Part time: 90,305 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BILGE AREA BETWEEN BS1701-1721 AND STRINGER 48R.  STRINGER HAS EXFOLIATION CORROSION.  R & R STRINGER SPLICE IAW SRM 51-31-01.  STRINGER SPLICE FABRICATED ON TRAVELER T10/825356. CLASSIFIED AS MAJOR REPAIR.
